Asymptotic behaviour of stochastic quasi dissipative systems

Giuseppe Da Prato

ESAIM: Control, Optimisation and Calculus of Variations (2010)

  • Volume: 8, page 587-602
  • ISSN: 1292-8119

Abstract

top
We prove uniqueness of the invariant measure and the exponential convergence to equilibrium for a stochastic dissipative system whose drift is perturbed by a bounded function.

How to cite

top

Prato, Giuseppe Da. "Asymptotic behaviour of stochastic quasi dissipative systems." ESAIM: Control, Optimisation and Calculus of Variations 8 (2010): 587-602. <http://eudml.org/doc/90661>.

@article{Prato2010,
abstract = { We prove uniqueness of the invariant measure and the exponential convergence to equilibrium for a stochastic dissipative system whose drift is perturbed by a bounded function. },
author = {Prato, Giuseppe Da},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
keywords = {Stochastic systems; reaction-diffusion equations; invariant measures.; stochastic systems; invariant measures},
language = {eng},
month = {3},
pages = {587-602},
publisher = {EDP Sciences},
title = {Asymptotic behaviour of stochastic quasi dissipative systems},
url = {http://eudml.org/doc/90661},
volume = {8},
year = {2010},
}

TY - JOUR
AU - Prato, Giuseppe Da
TI - Asymptotic behaviour of stochastic quasi dissipative systems
JO - ESAIM: Control, Optimisation and Calculus of Variations
DA - 2010/3//
PB - EDP Sciences
VL - 8
SP - 587
EP - 602
AB - We prove uniqueness of the invariant measure and the exponential convergence to equilibrium for a stochastic dissipative system whose drift is perturbed by a bounded function.
LA - eng
KW - Stochastic systems; reaction-diffusion equations; invariant measures.; stochastic systems; invariant measures
UR - http://eudml.org/doc/90661
ER -

References

top
  1. J.M. Bismut, Large deviations and the Malliavin Calculus. Birkhäuser (1984).  Zbl0537.35003
  2. H. Brézis, Opérateurs maximaux monotones. North-Holland, Amsterdam (1973).  
  3. S. Cerrai, A Hille-Yosida theorem for weakly continuous semigroups. Semigroup Forum49 (1994) 349-367.  Zbl0817.47048
  4. S. Cerrai, Second order PDE's in finite and infinite dimensions. A probabilistic approach. Springer, Lecture Notes in Math. 1762 (2001).  Zbl0983.60004
  5. S. Cerrai, Optimal control problems for stochastic reaction-diffusion systems with non Lipschitz coefficients. SIAM J. Control Optim.39 (2001) 1779-1816.  Zbl0987.60073
  6. S. Cerrai, Stationary Hamilton-Jacobi equations in Hilbert spaces and applications to a stochastic optimal control problem. SIAM J. Control Optim. (to appear).  Zbl0992.60066
  7. G. Da Prato, Stochastic evolution equations by semigroups methods. Centre de Recerca Matematica, Barcelona, Quaderns11 (1998).  Zbl0895.93040
  8. G. Da Prato, A. Debussche and B. Goldys, Invariant measures of non symmetric dissipative stochastic systems. Probab. Theor. Related Fields (to appear).  Zbl1087.60049
  9. G. Da Prato, D. Elworthy and J. Zabczyk, Strong Feller property for stochastic semilinear equations. Stochastic Anal. Appl.13 (1995) 35-45.  Zbl0817.60081
  10. G. Da Prato and M. Röckner, Singular dissipative stochastic equations in Hilbert spaces, Preprint. S.N.S. Pisa (2001).  Zbl1036.47029
  11. G. Da Prato and J. Zabczyk, Stochastic equations in infinite dimensions. Cambridge University Press (1992).  Zbl0761.60052
  12. G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems. Cambridge University Press, London Math. Soc. Lecture Notes229 (1996).  Zbl0849.60052
  13. G. Da Prato and J. Zabczyk, Differentiability of the Feynman-Kac semigroup and a control application. Rend. Mat. Accad. Lincei.8 (1997) 183-188.  Zbl0910.93025
  14. E.B. Dynkin, Markov Processes, Vol. I. Springer-Verlag (1965).  Zbl0132.37901
  15. K.D. Elworthy, Stochastic flows on Riemannian manifolds, edited by M.A. Pinsky and V. Wihstutz. Birkhäuser, Diffusion Processes and Related Problems in AnalysisII (1992) 33-72.  Zbl0758.58035
  16. W.H. Fleming and H.M. Soner, Controlled Markov processes and viscosity solutions. Springer-Verlag (1993).  Zbl0773.60070
  17. T. Kato, Nonlinear semigroups and evolution equations. J. Math. Soc. Japan10 (1967) 508-520.  Zbl0163.38303
  18. K.R. Parthasarathy, Probability measures on metric spaces. Academic Press (1967).  Zbl0153.19101

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.